MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL MB PLUS KIT W/BIOPATCH & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL MB PLUS KIT W/BIOPATCH & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported the extension leg hub became detached from picc, picc had to be replaced because the lumen could not be closed.No other information provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached luer adapter was confirmed.However, the root cause was not identified.The product returned for evaluation was one photograph depicting a 5fr t/l powerpicc catheter.The depicted device was implanted in the arm of a patient.The depicted region included the molded joint and the extension tubes.The luer adapter was completely detached from one of the clear extension tubes and was not visible in the photograph.The tubing appeared deformed at the proximal end.While the luer was observed to be missing in the submitted photograph, inspection of the photograph was insufficient to identify the cause.Potential contributing factors include repeated mechanical stress and sharp instrument contact.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC PROVENA 5F TL MB PLUS KIT W/BIOPATCH & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11938144
Report Number3006260740-2021-02170
Device Sequence Number11685601
Product Code LJS
UDI-Device Identifier00801741155079
UDI-Public(01)00801741155079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1385108D4
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;